# SDR QXEA2017042100317

- Difficulty date: March 31, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,953 hours, 39,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210117
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 16  CORRODED. REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-005 REPAIR -01 & 51-40-15.  DRILLING NEW SEAT TRACK IAW SRM 51-40-07-02-01 & DWG 85338201 REV.F.
